Advertisement

Reduced Mihlin-Lizorkin Multiplier Theorem in Vector-valued Lp Spaces

  • Tuomas P. Hytönen
Chapter
Part of the Operator Theory: Advances and Applications book series (OT, volume 168)

Abstract

We prove a new Fourier multiplier theorem for operator-valued symbols in UMD spaces with property (α) by making simultaneous use of the various good geometric properties of the Banach spaces in question that are available. Our sufficient condition intersects the known Mihlin-Lizorkin and Hörmander type assumptions.

Keywords

Banach Space Fourier Multiplier Multiplier Theorem Multiplier Condition Fourier Multiplier Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. Bergh, J. Löfström. Interpolation Spaces. Grundlehren der math. Wissenschaften 223, Springer, Berlin-Heidelberg-New York, 1976.Google Scholar
  2. [2]
    J. Bourgain. Vector-valued singular integrals and the H 1-BMO duality. In: J.-A. Chao, W.A. Woyczyński (eds.), Probability theory and harmonic analysis, Marcel Dekker, New York, 1986, 1–19.Google Scholar
  3. [3]
    P. Clément, B. de Pagter, F.A. Sukochev, H. Witvliet. Schauder decomposition and multiplier theorems. Studia Math. 138 # 2 (2000), 135–163.zbMATHMathSciNetGoogle Scholar
  4. [4]
    M. Girardi, L. Weis. Operator-valued Fourier multiplier theorems on L p (X) and geometry of Banach spaces. J. Funct. Anal. 204 # 2 (2003), 320–354.zbMATHMathSciNetCrossRefGoogle Scholar
  5. [5]
    M. Girardi, L. Weis. Criteria for R-boundedness of operator families. In: Evolution equations, Lecture Notes in Pure and Appl. Math. 234, Dekker, New York, 2003, 203–221.Google Scholar
  6. [6]
    T. Hytönen. Fourier embeddings and Mihlin-type multiplier theorems. Math. Nachr. 274/275 (2004), 74–103.CrossRefGoogle Scholar
  7. [7]
    T. Hytönen. On operator-multipliers for mixed-norm L p spaces. Arch. Math. (Basel), 85 # 2 (2005), 151–155.zbMATHMathSciNetGoogle Scholar
  8. [8]
    T. Hytönen, L. Weis. Singular convolution integrals with operator-valued kernel. Math. Z., to appear.Google Scholar
  9. [9]
    T. Hytönen, L. Weis. On the necessity of property (α) for some vector-valued multiplier theorems. Manuscript in preparation.Google Scholar
  10. [10]
    Ž. Štrkalj, L. Weis. On operator-valued multiplier theorems. Trans. Amer. Math. Soc., to appear.Google Scholar
  11. [11]
    L. Weis. Operator-valued Fourier multiplier theorems and maximal L p-regularity. Math. Ann. 319 # 4 (2001), 735–758.zbMATHMathSciNetCrossRefGoogle Scholar
  12. [12]
    F. Zimmermann. On vector-valued Fourier-multiplier theorems. Studia Math. 93 (1989), 201–222.zbMATHMathSciNetGoogle Scholar

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2006

Authors and Affiliations

  • Tuomas P. Hytönen
    • 1
  1. 1.Department of MathematicsUniversity of TurkuTurkuFinland

Personalised recommendations